# SDR VNAA2010061000004

- Difficulty date: June 7, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 15,408 hours, 16,056 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Lt Jet Pipe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LEFT JET-PIPE OVERHEAT FAIL CAUTION MESSAGE IN FLIGHT EN ROUTE FROM CLT TO DAY.  AIRCRAFT DIVERTED TO TRI AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REPLACED A TERMINAL END ON A JET-PIPE SENSING ELEMENT DUE TO A LOOSE WIRE AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
